# SDR F3LA202512240339

- Difficulty date: December 24, 2025
- Submitted: December 24, 2025
- Operation: Air carrier
- Aircraft: N704FR
- Make and model: Airbus A321-211
- Aircraft serial: 06845
- Aircraft time: 32,409 hours, 14,067 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321431
- Condition: Faulted
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THIS AC WAS NOT OOS DUE TO THIS EVENT, REFERENCE LP560267 ITEM 3, DURING HEAVY CHECK EPSU BATTERY 10WL FAILED EPSU TEST PTT FLAG BATT FAULT.   REF AMM 33-51-38-000-002-A/33-51-38-400-002-A, REMOVED AND REPLACED EPSU BATTERY 10WL OPS TEST OK, NO OTHER DEFECTS NOTED.
